# SDR 08FDEA02191

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651821041
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INSIDE OF STRINGER S-3R AT STA 520 REMOVED .008' CORROSION FROM ORIGINAL STRINGER.  THICKNESS OF .036'.  REMAINING THICKNESS IS .028" AND STRINGER WHERE DAMAGE IS OUT OF LIMITS.  REMOVED DAMAGE SECTION OF STRINGER, FABRICATED REPAIR PARTS, TREATED, PRIMED AND INSTALLED,   REFERENCE SRM 53-10-1/FIG NR 1 AND SRM 53-10-3/FIG NR 3, CLASSIFIED AS A MAJOR REPAIR.
